# SDR MASA200601745

- Difficulty date: July 1, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 11,325 hours, 10,856 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 509B
- Condition: Failed
- Location: T/E Flap
- Part time: 3,448 hours, 3,146 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 7360 CLE - FLAPS FAIL AT 8 DEGREES.  MAINTENANCE REMOVED AND REPLACED BPSU.
